| Model Number |
LF-TP |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the bending section cover of the tracheal intubation fiberscope had fallen off.There were no reports of patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information based on the legal manufacturer's final investigation.Additional information added to section: b3.The device was returned to olympus for inspection, and the reportable malfunction of bending section cover falling off was confirmed.Based on the results of the investigation, it was presumed that the event was caused by stress of repeated use, external factors, or handling of the device.A review of the device history record (dhr) found no deviations that could have caused or contributed to the reported issue.The events can be detected and prevented in accordance with the following sections of the instructions for use (ifu): it was confirmed that instructions for the tracheal intubation fiberscope lf-tp/dp/gp chapter 3, ¿preparation and inspection¿ section 3.2, ¿preparation and inspection of the endoscope¿ describes how to inspect for the event.Olympus will continue to monitor field performance for this device.